# SDR DALA2018030801485

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB FROM STA Y=655 TO Y=674 BTW X-54 TO X-60 RT SIDE AT PAX CABIN. CUSP WEB WAS REPAIR ON FROM STA Y=655 TO Y=674 BTW X-54 TO X-60 RT SIDE AT PAX CABIN REPAIR PER SRM 53-00-55 REPAIR 4.
